# SDR SIMA201115103

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 27,418 hours, 25,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3298 THE CREW REPORTED AFTER TAKEOFF RECEIVED A LAVATORY SMOKE EICAS MESSAGE.  THE MESSAGE WAS ILLUMINATED FOR SEVERAL MINUTES THEN WENT OUT.  A PASSENGER CLAIMS THEY SMELLED ELECTRICAL WIRING SMOKE. THE CAPTAIN ELECTED TO RETURN TO DFW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AIRCRAFT AND LAVATORY FOR SMOKE.  NO DEFECTS NOTED AT THIS TIME.  PERFORMED ETN EM-72-034R4 FOR ENGINE ODOR EVENT TROUBLESHOOTING  SUPPLEMENT.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
